# SDR IPXA13178596

- Difficulty date: May 30, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM LANDING GEAR RETRACTION FAULT ON DEPARTURE, GEAR WOULD NOT COME UP. PERFORMED NORMAL EXT AND REF ADJ/TEST REF AMM 32-31-00 WITH NO DEFECTS NOTED.
